Orientation for Supernumerary 4th year student midwives

	Tuesday		
Time	05/09/2023	Facilitator	Duration
8.45	Welcome	ВВ	15 mins
9.00			
9.15			
9.30	4th year Specific Skills , Clinical Practice Record Book , CAT Documentation	ВВ	60 mins
9.45			
10.00	Coffee		15 mins
10.15			
10.30	Medication Management		
10.45	Injection technique		
11.00	IV line VIP and VTE score	Margaret Coohill CC, BB	60 mins
11.15	ALO	C Fuller	30 mins
11.30	ALO	C i uliei	30 111113
11.45			
12.00		Margaret Coohill (MC)	
12.15	Stn 1: PET (MC) Stn 2: Abdominal examination	Linda Biesty (LB)	90 mins
12.30	Stn 2: Abdominal examination Stn 3: PPH (CG)	Liliua Diesty (LB)	30 mins
12.45	3 3 (33)	Claire Galvin (CG)	
13.00			
13.15	Lunch		30 mins

13.30	Lunch		30 IIIIII3
13.45		Pauline Tarpey (PT)	
	Stn 4: Shoulder dystocia/cord prolapse (PT) Stn 5: Sepsis (BB) Stn 6 Examination of the newborn (FB)	Barbara Bradley (BB)	60 mins
	, ,	Frances Burke (FB)	
14.45			
15.00			
15.15	Breastfeeding	FB	60 mins
15.30			
15.45	Close and Evaluations	FB/LB	15 mins

Bachelor of Midwifery Science 4BMW1/4BWS1 (Year 4 Semester 1), last updated 13 July 2023

	Monday	Tuesday	Wednesday	Thursday	Friday
Time	30/10/2023	31/10/2023	01/11/2023	02/11/2023	03/11/2023
9.00	Bank Holiday	Welcome to NU4106/4102 & Introduction to Leadership & Management Theories			
9.30		4BMW1, 4BNG1, 4BNG2			
10.00		C.Lydon, A.Hunter,			
10.30		C.Keegan N.Kilkenny MY129 LT2 09.00-11.00	Conflict Resolution and Negotiation [4BMW1, 4BNG1, 4BNG2] E.Lynch		
11.00		Information session about final year literature review projects [4BMW1, 4BNG1, 4BNG2]	or C.Kiely MY243 Large LT 10.00-12.00		
11.30		C.O Meara & C.O'Tuathail			
12.00					
12.30 13.00					
14.00					
14.30		Collaborative Care & Teamwork [4BMW1, 4BNG1, 4BNG2] MY243 C.O'Tuathail	Career and Personal Development [4BMW1, 4BNG1, 4BNG2] Careers Services MY243 Large LT	Change management [4BMW1, 4BNG1, 4BNG2] E.Lynch or C.Kiely MY243 Large LT 13.00-15.00	Information & Technology in Nursing & Midwifery [4BMW1, 4BNG1, 4BNG2] M.McCreddie MY243 Large LT
14.40		MY129 -LT2 13.00-14.40	13.00-15.00		13.00-1500
15.00					
15.30					
16.00					

16.30 17.00	Sharing Clinical Knowledge/Information [4BMW1, 4BNG1, 4BNG2] MY129 LT2	Development [4BMW1, 4BNG1, 4BNG2] Careers Services MY243 Large LT 15.00-1700	Decision-Making and Management for Practice [4BMW1, 4BNG1, 4BNG2] C.Keegan MY243 Large LT 15.00-1700	Social media and nursing [4BMW1, 4BNG1, 4BNG2] M.McCreddie MY243 Large LT 15.00-17.00 Self Directed- HSELand Cert submission: Communicating Effectively through Open Disclosure [4BNG1] S.Hahassey

	Monday	Tuesday	Wednesday	Thursday	Friday
Time	06/11/2023	07/11/2023	08/11/2023	09/11/2023	10/11/2023
9.00 9.30 10.00	NU4102 Midwifery specific Module outcomes and Expectations [4BMW1] MY231	NU4102 Confidence Building [4BMW1] MY231		NU4102 Decision making applied to midwifery [4BMW1] MY231	HSE INDUCTION DAY all groups MY129
10.30					
11.00 11.30 12.00	11am to 1pm	NU4102 Challenging dominant models of maternity – international perspective [4BMW1] MY231	NU4102 Power and authoritative knowledge [4BMW1] MY124	NU4102 Sexually Transmitted Infections [4BMW1] MY231	
12.30			NU4102 The normalcy debate – different meanings of nomality / Salutogenesis [4BMW1] MY124		
13.00					
14.00 14.30	•	NU4102 Conflict Resolution (Seminar) [4BMW1] HAL 14.00-16.00	NU4102 Maternal mortality – MMBRACE, MDE [4BMW1] MY124 14.00-16.00	NU4102 Bereavement Lecture [4BMW1] GUH – Mat classroom	
15.30					

16.00			
16.30			
17.00			

	Monday	Tuesday	Wednesday	Thursday	Friday	
Time	13/11/2023	14/11/2023	15/11/2023	16/11/2023	17/11/2023	
9.00 9.30 10.00	NU4102 Legislation governing midwifery registration [4BMW1] MY124 9am - 10.30am	NU4102 Continuing Professional Development [4BMW1] MY231 9am- 10.30am	NU4102 Leadership and management applied to midwifery [4BMW1] MY231			
10.30					Self Directed	
11.00		NU4102 Transition to				
11.30	NU4102 CPC pre-internship meeting [4BMW1]	Practice [4BMW1] MY231	NU4102 Feileacain Presentation			
12.00	MY124		[4BMW1] MY231			
12.30						
13.00						
14.00 14.30	NU4102 Pushing Boundaries - Waterbirth [4BMW1] MY124	13:30 start NU4102 Autonomous Midwifery Within the Multidisciplinary team [4BMW1] MY231	NU4102 Risk and Risk perception [4BMW1] MY231 14.00-16.00	HSELand Cannulation Venipuncture (Cert Submission	Self Directed	
15.00				Deadline)	50.11 2 11 600 60	
15.30						
16.00						
16.30						
17.00						

	Monday	Tuesday	Wednesday	Thursday	Friday
Time	20/11/2023	21/11/2023	22/11/2023	23/11/2023	24/11/2023
9.00	NU4102 Team working, intra/interprofessional	NU4102 Innovation and			
9.30	collaboration in maternity service [4BMW1]	change in maternity			
10.00	MY337 9am - 10.30am	services MY337 [4BMW1]	NU4102 [4BMW1] MY231	Self Directed	
		9am -10.30am			
10.30					
11.00					
11.30	NU4102 Venepuncture lecture [4BMW1, 4BNG1]	NU4102 Cervical Screening	Evaluation [4BMW1] MY231		
12.00	LT129	service [4BMW1] GUH Mat			
12.30	11113	Classroom		Self Directed	
				Sell Directed	
13.00					
13.30					
14.00		NULATOR December of the	AMP Role [4BMW1] MY231 13.30-	Self Directed	
14.30	NU4102 Peripheral IV Cannulation lecture	NU4102 Preparation for	15.30	Sell Directed	
15.00	[4BMW1, 4BNG1] MY243	interviews [4BMW1]			
15.30		MY337			
16.00					
16.30					1
17.00					